# SDR CA030930003

- Difficulty date: August 27, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Roll Spoiler
- Part time: 24,621 hours, 25,397 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE AN OPERATIONAL CHECK OF THE ROLL SYSTEM DISCONNECT WAS PERFORMED IAW MFG MRB TASK 2760/02. IT WAS DISCOVERED THAT AILERON TRAVEL WAS RESTRICTED AT THE FULL LT WING DOWN SELECTION CAUSING THE ROLL SYSTEM DISCONNECT CLUTCH TO DISENGAGE AT FULL TRAVEL AND SUBSEQUENTLY ILLUMINATING THE ASSOCIATED CAUTION LIGHT. FURTHER INVESTIGATION DETERMINED THAT THE LT OUTBOARD ROLL SPOILER ACTUATOR HAD AN INTERNAL FAILURE CAUSING RESTRICTED TRAVEL DURING EXTENSION OF ROLL SPOILER.
